# SDR AU010003

- Difficulty date: January 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 08411066
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR INNER DOOR BELLCRANK IDLER ARM CRACKED.
